# SDR AALA202111081376

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A300*
- Aircraft serial: 6523
- Aircraft time: 20,341 hours, 7,920 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR IS OFF TRACK AND WILL NOT OPERATE. RE-INSTALLED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
